MAUDE Adverse Event Report: CORDIS CORPORATION CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 67000400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease and hypertension and acute episode of nausea and dizziness.When performing a diagnostic heart cath, there was a nick seen out of the hub of the catheter.When it was touched, a piece of the hub fell off.Catheter not used on patients.

Brand Name
CORDIS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key11055192
Report Number11055192
Device Sequence Number16807309
Product Code DQO
UDI-Device Identifier20705032019887
UDI-Public(01)20705032019887(17)230831(10)17970639
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/17/2020
Report Date (Section F) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67000400
Device Catalogue Number67000400
Device Lot Number17970639
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64
Date Report Sent to FDA12/17/2020